| Model Number |
M312 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) experienced a sudden drop in battery voltage resulting in an end of service condition.Technical assessment determined that the battery voltage decline occurred unexpectedly and the cause of the depletion is unknown.No patient impact was reported.The icm remains in service.